QC ACETAMINOPHEN 650MG 8HR CAP

Extended-release tablets, USP. Pain reliever/fever reducer. For up to 8 hour relief of minor muscular aches & pain. Capsule-shaped tablets. Lasts up to 8 hour. Compare to the active ingredient in Tylenol 8 hour (This product is not manufactured or distributed by McNeil Consumer Healthcare, Inc., owner of the registered trademark Tylenol 8 Hour). Use only as directed. Do not use with other medicines containing acetaminophen. Contains no aspirin. Buy with confidence.

View our Curbside FAQ page